# SDR AALA202404240399

- Difficulty date: April 15, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1415410U148
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN UPPER FLANGE OF FLOOR SUPPORT FROM BS 344 TO BS 360, LBL 10. REPLACED THE FLOOR SUPPORT PER AARD 51-00-05-1.
